# SDR DALA2021101106216

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 25,678 hours, 9,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1976086) DURING INSPECTION FOUND DENT APPROX 3 FEET FWD OF LAV SERVICE PANEL. C/W SKIN AND STRINGER REPAIR PER ERA 594624-14 REV A.
